# SDR SWAA2013061016926

- Difficulty date: June 6, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 55,045 hours, 33,747 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 06848442369
- Part serial: BECW5990
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST INSTABILITY EVENT NR 1 ENGINE 3500' IN CLIMB NR 1 ENGINE N1 STARTED FLUCTUATING +2 -5.  THRUST LEVER MOVED TO MAINTAIN N1 AM WAS RESPONSIVE. EVENT LISTED APPROXIMATELY 2 MINUTES.  FLUCTUATIONS WERE RHYTHMIC AND MINOR.  AFTER ENGINE STABILIZED A/T RE-ENGAGED.  R & R HMU IAW MM.
